A model-theoretic proof for P ≠ NP over all infinite Abelian groups

Journal of Symbolic Logic 67 (1):235 - 238 (2002)
  Copy   BIBTEX

Abstract

We give a model-theoretic proof of the fact that for all infinite Abelian groups P ≠ NP in the sense of binary nondeterminism. This result has been announced 1994 by Christine Gabner

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 74,466

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Analytics

Added to PP
2009-01-28

Downloads
416 (#25,638)

6 months
1 (#417,143)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

Characterizations of the classΔta2 Over Euclidean Spaces.Armin Hemmerling - 2004 - Mathematical Logic Quarterly 50 (45):507-519.

Add more references